# SDR EIAA0211

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FJR - LOG PAGE:  F80971 - ON CLIMB-OUT, FORWARD LOWER CARGO COMPARTMENT FIRE LIGHT ILLUMINATED.  NO CARGO LOADED.  NO SMOKE OR FIRE OBSERVED.  RETURNED TO FJR.  REPLACED FORWARD LOWER CARGO AFT SMOKE DETECTOR, AND OPS CHECKED SYSTEM PER MM 26-14-02.  (X)
